MathSciNet Relay Station
MathSciNet bibliographic data
MR2882990 94A05 (62P30)
Heath, Robert W., Jr.; Wu, Tao; Kwon, Young Hoon; Soong, Anthony C. K. Multiuser MIMO in distributed antenna systems with out-of-cell interference. IEEE Trans. Signal Process. 59 (2011), no. 10, 4885–4899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement